Mathematical Theory and Modeling

Mathematical Theory and Modeling is a peer reviewed journal published by IISTE. The journal publishes original papers at the forefront of mathematical theories, modelings, and applications. The journal is published in both printed and online versions. The online version is free access and download.

IISTE is a member of CrossRef.

The DOI of the journal is:  https://doi.org/10.7176/MTM


Journal Homepage Image

Announcements

 

Call for Paper Submissions & Paid Reviewers / Index

 
Paper Submission:
Please follow the following two files to prepare your paper, then send it to MTM@iiste.orgIndex of this journal:
  • EBSCO (U.S.)
  • Index Copernicus (Poland)
  • Ulrich's Periodicals Directory (ProQuest, U.S.)
  • JournalTOCS (UK)
  • PKP Open Archives Harvester (Canada)
  • Bielefeld Academic Search Engine (Germany)
  • Elektronische Zeitschriftenbibliothek EZB (Germany)
  • SCI-Edge (U.S.)
  • Open J-Gate (India)
  • OCLC WorldCat (United States)
  • Universe Digtial Library (Malaysia)
  • NewJour (Georgetown University Library, U.S.)
  • Google Scholar
The IC Impact factor value of this journal is 5.53

The publication charge of this journal: 160 USD (online publication only) or 165 USD (online publication + 2 hard copies)
 
Posted: 2011-11-04
 
More Announcements...

Vol 10, No 5 (2020)

Table of Contents

Articles

An accelerated hybrid Euler’s method for numerical integration of ordinary differential equations PDF
Taimoor Zahro, Muhammad Anwar Solangi, Feroz Shah 1-10
Dimensionality Reduction (Linear Technique Using California Housing Data) PDF
Lyn Mushanyuki, Ren Dongxiao 11-17
Measuring the Technical Efficiency of the Banking Sector (Economic Growth in Ghana) PDF
Assaw Emmanuel Kwame, Tao Xiang Xing 18-25
The Application of Saturated Incidence Rate with Delay and Awareness in Modelling the Spread of Infectious Diseases PDF
Grace O. Agaba, Mrumun C. Soomiyol 26-35
On the Effect of Host Migration in Host-Vector Transmission PDF
Heni Widayani, Nuning Nuraini, Edy Soewono 36-50
AN IMPROVED ROOT LOCATION METHOD FOR FAST CONVERGENCE OF NON-LINEAR EQUATIONS PDF
Ayaz Ali Mallah, Asif Ali Shaikh, Sania Qureshi 51-57
Modeling Optimal Control for Mosquito and Insecticide PDF
Abdelrahim Bashir Hamid Bashir, Omer Bushra Elfadil Hassan, Omer Abdal-Azeem Almahi 58-63
Modeling Optimal Control for Mosquito and Insecticide PDF
Abdelrahim Bashir Hamid Bashir, Omer Bushra Elfadil Hassan, Omer Abdal-Azeem Almahi 64-71


Paper submission email: MTM@iiste.org

ISSN (Paper)2224-5804 ISSN (Online)2225-0522

Please add our address "contact@iiste.org" into your email contact list.

This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.

Copyright © www.iiste.org